Taking them less than two weeks....you may be experiencing some mild withdrawals. If so, they should be over pretty fast since you weren't using long. But excessive appetite and urination aren't really consistent with opiate withdrawals so maybe seeing your doc might be a good idea. Usually people dont feel like eating when detoxing from opiates.
So yeah....TRAMADOL IS NOT THE ANSWER.
There are over 1000 posts about Tramadol withdrawals on this site. Id suggest reading them before you replace one ...
I mean...this may seem a little drastic but when I had a similar issue with a pharmacy back in the day...I told the pharmacy I would file a complaint with the Board of Pharmacy and they fixed it. I see your in Florida...I will link you below to your states Board of Pharmacy and complaint page.
Hey...here's some stuff that may be helpful for you. Check out the link to the Thomas recipe below. The things on it can help with the withdrawal symptoms.
Heres some 'stuff on relapse prevention....good stuff!
Techniques for Dealing with Mental Urges
Congrats on day 15! Congrats on not taking any pain meds for the tooth issue! Ive seen a lot of people get teeth pulled and take the narcotic route and end up in a bad place. Im having 2 wisdom teeth pulled Tuesday....good times :)
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.